Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Waking and aching

Posted by pej-Phil on April 20, 1999, at 8:23:41

I have recently gone from 300mg WellbutrinSR to 150
for a week(then stop) while gradually going up on my docs new drug of choice, Serzone. I am taking 200mg Serzone at night and sometimes supplementing with .5
to 1mg Klonopin.
In the a.m. I ache down to da bones. Been taking 2 Aleve and that seems to help considerably.
Think it's the Wellbutrin taper or the Serzone or the Klonopin, or am I just getting old?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pej-Phil thread:5081